MathSciNet Relay Station
MathSciNet bibliographic data
MR454462 (56 #12713) 41A20
Somorjai, G. On the density of quotients of lacunary polynomials. Acta Math. Acad. Sci. Hungar. 30 (1977), no. 1-2, 149–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement